# SDR SIMA20130930001

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 33,949 hours, 31,170 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 8166191
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A PACK NR 1-2 OVERLOAD AFTER TAKEOFF.  PACK NR 1 WOULD NOT RESET. ACFT WOULD NOT PRESSURIZE.  EMERGENCY DECLARED, RETURN TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE NR 2 PACK PRIMARY INLET DUCT IAW AMM 36-11-09, OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
